Two embedding theorems pertaining to strong approximation of sine and cosine series

Research output: Article

Abstract

In the present paper we prove two embedding theorems. Both give necessary and sufficient conditions, herewith improving and unifying some previous results.

Original languageEnglish
Pages (from-to)87-96
Number of pages10
JournalActa Scientiarum Mathematicarum
Volume78
Issue number1-2
Publication statusPublished - jún. 25 2012

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this